# SDR FDEA2019101762655

- Difficulty date: October 16, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 85,447 hours, 20,047 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AIC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT AT PSE, LOWER VERTICAL STABILIZER SPAR.  FOUND A CRACK INDICATION AT THE RIGHT FORWARD FLANGE OF THE REAR UPPER SPAR.  THE RIGHT REAR SPAR CAP FORWARD FLANGE LOCATED AT UPPER SECTION OF THE NR 4 BANJO FITTING OF LOWER VERTICAL STABILIZER STATION Y= 2164 WAS CRACKED APPROXIMATELY   2.1 INCHES,  TRIMMED IAW SRM 55-30-02-2R, FIGURE 201, REPAIR 5.  REPAIRED IAW SRM 55-30-02-2R, FIGURE 202, REPAIR 5.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
